# SDR CA961118011

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2610 · Detection System
- Part: Fire Detection
- Part number: 73040102
- Condition: Erratic
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT TWO WARNING LIGHT CAME ON IN FIRE P/B SWITCH AND FIRE WARNING LIGHT CAME ON THE CENTRE CONSOLE. NO MASTER WARNING LIGHTS OR BELL OR ECAM MESSAGE OR FAULT. FLIGHT PROCEEDED TO DESTINATION. MAINTENANCE ACTION INVOLVED CHANGING FIRE DETECTION UNIT. SYSTEM TESTED SERVICEABLE.
